# SDR ASAA0380122

- Difficulty date: February 9, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S000925
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND MID CARGO BAY LEFT FLOOR SUPPORT CRACKED AT TRACK ATTACH RIVET.  REPLACED FLOOR SUPPORT AT FS 579 PER SRM 51-10-4 AND 30-2.  (M)
